# SDR CALA2011050400339

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 37,599 hours, 13,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STRINGER CORRODED AROUND FASTENERS, S-27L JUST AFT OF STA 500E.  REPAIR OF STRINGER PER SRM 53-00-03.  OKAY FOR SERVICE.
